# SDR A6WA201441087

- Difficulty date: January 29, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 601R385339
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL AREA, FWD & AFT SPIGOT STOP BOLT FITTINGS & LOWER SILL AREA, SEAL DEPRESSOR CORRODED.  R & R LOWER SILL SUPPORT ANGLE & DEPRESSOR WITH SERVICEABLE PARTS IAW CRJ 200 SRM 51-24-21,51-40-11, 51-42-06 & 51-42-21 & REO 601R-53-21-2502.
